Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2180–2187 (Mi de3258)  

Ordinary Differential Equations

A Hölder condition for Bellman's function

A. A. Liverovskiy

Leningrad State University

Full text: PDF file (730 kB)

Bibliographic databases:
UDC: 517.934
Received: 19.01.1977

Citation: A. A. Liverovskiy, “A Hölder condition for Bellman's function”, Differ. Uravn., 13:12 (1977), 2180–2187

Citation in format AMSBIB
\Bibitem{Liv77}
\by A.~A.~Liverovskiy
\paper A H\"older condition for Bellman's function
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2180--2187
\mathnet{http://mi.mathnet.ru/de3258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=464016}
\zmath{https://zbmath.org/?q=an:0379.49029}


Linking options:
  • http://mi.mathnet.ru/eng/de3258
  • http://mi.mathnet.ru/eng/de/v13/i12/p2180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022